# SDR IPXA2024112588764

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,521 hours, 14,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE 41Â€? FWD OF AFT CARGO DOOR NEEDS DEFERRED PER EO-92145-1 REQUEST TO HAVE FUSELAGE REPAIR DEFERRED PER EO-92145-1. OPEN
